# SDR SWAA2014031025883

- Difficulty date: February 21, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 9,556 hours, 5,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING AFT EMERGENCY EXIT LIGHT ACCESS COVER MISSING.  INSTALLED COVER IAW MM.
